MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® TEMPERATURE-SENSING URINE METER FOLEY TRAY; LATEX FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® TEMPERATURE-SENSING URINE METER FOLEY TRAY; LATEX FOLEY TRAY
Catalog Number 909116M
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before use, immediately after opening there was a hole in the packaging.
 
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed- manufacturing related.The reported failure was able to be reproduced.Based on the evaluation, observed a tear at the wrapping sheet.Visual inspection noted that the tear was rough and looks like it was caused by the green valve of the umb bag.Possibly the green valve meter has protruded the wrapping sheet and causing it to tear.A potential root cause for this failure mode could be operator's error wrapping too tight.The labeling and instructions for use were found to be adequate.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.However, current in-process controls per pfmea are adequate to identify the defect or verify the product integrity.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® LUBRICATH® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
LATEX FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23763961
Report Number1018233-2025-10900
Device Sequence Number13294849
Product Code EZC
UDI-Device Identifier00801741029158
UDI-Public(01)00801741029158(11)250609(17)270628(10)MYJW4444
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number909116M
Device Lot NumberMYJW4444
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown